# SDR P5CA0200653

- Difficulty date: February 26, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 70,159 hours, 17,306 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B1162611
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LT WING REAR SPAR TO INBOARD AILERON TRAILING EDGE UPPER PANEL (573ST).  PANEL ASSY REPLACED REF SRM 51-10-01.
